# SDR DHL2008763501

- Difficulty date: March 2, 2008
- Submitted: March 4, 2008
- Operation: Air carrier
- Aircraft: N763AT
- Make and model: Boeing 727264
- Aircraft serial: 22983
- Aircraft time: 58,245 hours, 31,333 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC15201466
- Condition: Corroded
- Location: Bs 850-870
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK CORRODED AT FLANGE, BS 850-870, LBL 24.  REMOVED TRACK SECTION, FABRICATED SECTION FROM BAC1520-1466, PO NR 730788, 15.75 INCHES LONG, AND INSTALLED PER B727 SRM 53-10-2 FIG 7, 53-10-5 FIG 1 AND 51-30-2.
